MathSciNet Relay Station
MathSciNet bibliographic data
MR1212270 65F10 (65B99)
Woźnicki, Zbigniew I. The sigma-SOR algorithm and the optimal strategy for the utilization of the SOR iterative method. Math. Comp. 62 (1994), no. 206, 619–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement